On bipartization of cubic graphs by removal of an independent set

Hanna Furmańczyk , Marek Kubale , Stanisław Radziszowski

Abstract

n/a
Author Hanna Furmańczyk (FMPI / II)
Hanna Furmańczyk,,
- Institute of Informatics
, Marek Kubale
Marek Kubale,,
-
, Stanisław Radziszowski
Stanisław Radziszowski,,
-
Journal seriesDiscrete Applied Mathematics, ISSN 0166-218X, (A 25 pkt)
Issue year2016
Vol209
Pages115-121
Keywords in Englishbipartization, cubic graphs, decycling number, equitable coloring, feedback-vertex set, independent set
ASJC Classification2604 Applied Mathematics; 2607 Discrete Mathematics and Combinatorics
DOIDOI:10.1016/j.dam.2015.10.03
URL http://dx.doi.org/10.1016/j.dam.2015.10.036
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.17; WoS Impact Factor: 2016 = 0.956 (2) - 2016=0.962 (5)
Citation count*9 (2020-02-03)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?